Uniform AR's and ANR's
Compositio Mathematica, Tome 39 (1979) no. 2, pp. 129-139
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__39_2_129_0,
author = {Michael, E.},
title = {Uniform {AR's} and {ANR's}},
journal = {Compositio Mathematica},
pages = {129--139},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {39},
number = {2},
mrnumber = {546964},
zbl = {0385.54011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__39_2_129_0/}
}
Michael, E. Uniform AR's and ANR's. Compositio Mathematica, Tome 39 (1979) no. 2, pp. 129-139. http://geodesic.mathdoc.fr/item/CM_1979__39_2_129_0/